# SDR DALA2020102603459

- Difficulty date: October 25, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 49,508 hours, 33,560 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT SIDE OF VERTICAL STAB LEADING EDGE HAS A CRACK INDICATION IN HOLE NR 3 BELOW STA 2FS=52.267, REF AMDS CARD 5230-01048-02 STEP 8, AA 5530-01048 AD 2018-10-08.  INSPECTED RT HORIZONTAL STAB HOLE NR 3.  BHEC IAW CARD 5330-01048-02.  CRACK INDICATION IS IN ONLY OF HORIZONTAL STAB "OTHER SKIN ONLY".  CLEANED NR 3 HOLE UP TO .270 DRILL BIT, IAW PRI ER/A 588282-14 REV ORIG PRI REV 1.  PERFORMED BEHC, IAW CARD 5330-01048-02.  NO CRACK INDICATION (QC 1315)881955, REF PRI ER/A 588282-14.
